Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child had penis and testicle pain, wetting bed. Taken antibiotics for ear infection. Want opinion

Hello my name is Fred and lately my 10 year old son is complaining about pain in his penis and testicle area, I am worried about this because after his pain complaints, he is also wetting the bed at night and he has never done it before. Past couple of week he was hospitalized for a really bad ear infection , were he was treated with antibiotics , I dont know if this has to do with it. He also is an athlete He plays basketball on weekedns and practices 3 days a week, maybe is a pull or something. I would like to know your opinion and thanks
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Surgery 's  Response
Hi Fred

It sounds very much like your 10 yr old has an urinary tract infection (UTI). What points to it is the pain in the penis and the sudden wetting at night (after years of being dry). It is possible that the bug causing the ear infection is the same one affecting the urine as these can spread in the body via the blood stream. The best method to confirm this is to get a urine sample examined at your nearest lab for a routine microscopy examination and a urine culture. IF there is active infection, he would need appropriate antibiotics that would be chosen based on the urine culture report. Please revert back with the urine tests.

Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor